# SDR AALA200802109

- Difficulty date: August 15, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT RT SEAT ROW 26 HAS WRONG LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT RT SEAT ROW 26.  SYSTEM GROUND CHECKED NORMAL OPS.
